# SDR AALA201706149005

- Difficulty date: May 22, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 41,735 hours, 18,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E6367180600300
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOORWAY FLOOR PANEL, BOTTOM SIDE AT FRAME 68 AND RBL 52. REPLACED FLOOR PANEL IAW SRM 53-02-00.
